MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA® CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA® CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Catalog Number K6421 SMN 10445098
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 2517506-2019-00186 was filed for the same event.Siemens headquarters support center (hsc) has reviewed the escalation data and completed the investigation of the discordant, falsely elevated cardiac troponin i (ctni) result.The customer diluted the "below assay range" flagged ctni sample outside of siemens recommendations.Siemens dimension vista operator's guide provides instructions regarding "below assay range" flags.The cause of this event was use error.Reprocessing of the ctni specimen according to the instructions for use showed the patient recovered a cardiac troponin i result of <0.015 ng/ml.No product non-conformance was identified and the customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
A discordant, falsely elevated cardiac troponin i (ctni) result was obtained on a patient sample on the dimension vista 500 system.The result was reported to the physician(s) and questioned.The same sample was reprocessed on the same instrument and a lower result was obtained and reported.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the discordant ctni result.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA® CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key8579482
Report Number2517506-2019-00185
Device Sequence Number13905639
Product Code MMI
UDI-Device Identifier00842768015151
UDI-Public00842768015151
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063756
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2019
Device Catalogue NumberK6421 SMN 10445098
Device Lot Number18353BA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2019
Initial Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1